# SDR AALA202505197222

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,540 hours, 13,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG33825
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Part time: 14,158 hours, 6,443 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY GIRT BAR VERY DIFFICULT TO ARM AND LOOKS DIFFERENTTHEN OTHER DOORS. REMOVE AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE. PER JOB CARD 08L22125001.
